MAUDE Adverse Event Report: MEDICREA INTERNATIONAL SA LIGAPASS; BONE FIXATION CERCLAGE, SUBLAMINAR

MEDICREA INTERNATIONAL SA LIGAPASS; BONE FIXATION CERCLAGE, SUBLAMINAR
Model Number B08116040S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
G2: country of event - germany.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy.Pre-op diagnosis of patient was parkinson/osteoporosis.Medical history of patient includes, parkinson/osteoporose, t9 pvcr.It was reported that, the connector was broken.Revision surgery was performed due to the torn lamina ligaments.The ribbon was torn. there were no fragments of broken connector left inside patient body.Procedure/technique performed was cranial connection, sublaminar tunneled.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
Product analysis of part # (b)(4).Lot # 23j0251 visual inspection confirmed the connectors were returned with both set screws threaded into the connector and a portion of the damaged tether looped in each as well.Optical inspection did not reveal any damage to the threads or outer structure of the implant.Functional inspection confirmed both connectors were able to attach and hold a sample rod.Each tether had a frayed end and a straight cut end.The tether appears to have been cut for removal.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
LIGAPASS
Common Device Name
BONE FIXATION CERCLAGE, SUBLAMINAR
Manufacturer (Section D)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR  69140
Manufacturer (Section G)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR   69140
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key19556256
Report Number1000432246-2024-00012
Device Sequence Number15131257
Product Code OWI
UDI-Device Identifier03613720271253
UDI-Public03613720271253
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K172021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB08116040S
Device Catalogue NumberB08116040S
Device Lot Number23J0251
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2024
Supplement Date Received by Manufacturer11/27/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Patient Weight66 KG